# SDR UIEA2018040300530

- Difficulty date: April 5, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 62,784 hours, 9,990 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RBL 255.692,  NR 7 SPOILER INBD LOWER T/E FIXED RIB FWD LWR FOUND CRACKED.  RT WING FIXED T/E RIB AT WBL 255 - 692 WEB CRACK REPAIRED IAW RI NO RI-57-70-12611 REV.A  )
